# SDR A6WA201040029

- Difficulty date: November 25, 2009
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 17,042 hours, 15,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3117121
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY REPAIRED INTERCOSTAL ANGLE AT FS 484.00, LBL 36.00 CRACKED.  INTERCOSTAL ANGLE AT FS 484.00, LBL 36.00, REPLACED IAW REO 601R-53-41-059, REV B.
